File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Integral partitioning approach to robust stabilization for uncertain distributed time-delay systems

TitleIntegral partitioning approach to robust stabilization for uncertain distributed time-delay systems
Authors
KeywordsDistributed Delay
Integral Partitioning
Linear Fractional Uncertainties
Robust Stabilization
Issue Date2012
PublisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www3.interscience.wiley.com/cgi-bin/jhome/5510
Citation
International Journal Of Robust And Nonlinear Control, 2012, v. 22 n. 6, p. 676-689 How to Cite?
AbstractIn this paper, the problems of robust delay-dependent stability analysis and stabilization are investigated for distributed delay systems with linear fractional uncertainties. By introducing an integral partitioning technique, a new form of Lyapunov functional is constructed and improved distributed delay-dependent stability conditions are established in terms of linear matrix inequalities. Based on the criterion, a design algorithm for a state-feedback controller is proposed. Following similar lines, we extend these results to uncertain distributed delay systems. The results developed in this paper can tolerate larger allowable delay than existing ones in the literature, which is illustrated by several examples. © 2011 John Wiley & Sons, Ltd.
Persistent Identifierhttp://hdl.handle.net/10722/157181
ISSN
2015 Impact Factor: 2.527
2015 SCImago Journal Rankings: 2.134
ISI Accession Number ID
Funding AgencyGrant Number
HKU RGC7031/07P
Funding Information:

This work was partially supported by HKU RGC Grant 7031/07P.

References

 

DC FieldValueLanguage
dc.contributor.authorFeng, Zen_US
dc.contributor.authorLam, Jen_US
dc.date.accessioned2012-08-08T08:45:41Z-
dc.date.available2012-08-08T08:45:41Z-
dc.date.issued2012en_US
dc.identifier.citationInternational Journal Of Robust And Nonlinear Control, 2012, v. 22 n. 6, p. 676-689en_US
dc.identifier.issn1049-8923en_US
dc.identifier.urihttp://hdl.handle.net/10722/157181-
dc.description.abstractIn this paper, the problems of robust delay-dependent stability analysis and stabilization are investigated for distributed delay systems with linear fractional uncertainties. By introducing an integral partitioning technique, a new form of Lyapunov functional is constructed and improved distributed delay-dependent stability conditions are established in terms of linear matrix inequalities. Based on the criterion, a design algorithm for a state-feedback controller is proposed. Following similar lines, we extend these results to uncertain distributed delay systems. The results developed in this paper can tolerate larger allowable delay than existing ones in the literature, which is illustrated by several examples. © 2011 John Wiley & Sons, Ltd.en_US
dc.languageengen_US
dc.publisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www3.interscience.wiley.com/cgi-bin/jhome/5510en_US
dc.relation.ispartofInternational Journal of Robust and Nonlinear Controlen_US
dc.subjectDistributed Delayen_US
dc.subjectIntegral Partitioningen_US
dc.subjectLinear Fractional Uncertaintiesen_US
dc.subjectRobust Stabilizationen_US
dc.titleIntegral partitioning approach to robust stabilization for uncertain distributed time-delay systemsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1002/rnc.1724en_US
dc.identifier.scopuseid_2-s2.0-84858701463en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-84858701463&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume22en_US
dc.identifier.issue6en_US
dc.identifier.spage676en_US
dc.identifier.epage689en_US
dc.identifier.isiWOS:000301488600005-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridFeng, Z=35770539900en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats